Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

High BP, pain in left arm. Given ultracet. Take tramadol?

My Mom s age is 58 and having high B.P along with arthritis for last 20 years.......... She is in good medical supervision and treatment......... Still some days before she was complaining pain in left arm that becomes very high...... To ask with the doctor I gave her Ultaracet (tramadol+ paracetamol ) which causes elevated in BP .... Does it mean tramadol increases BP?? so what should I do??
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
tramadol does not increase BP, it may be co-incidence
your mother must had taken NSAID for arthritis pain since 20 year- so check renal status ( urea and creatinin )
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor